Concerning the order and the semi-order of n-dimensional Euclidean space
Fundamenta Mathematicae, Tome 107 (1980) no. 1, pp. 47-56
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_107_1_47_56,
author = {Wanda Szmielew},
title = {Concerning the order and the semi-order of n-dimensional {Euclidean} space},
journal = {Fundamenta Mathematicae},
pages = {47--56},
year = {1980},
volume = {107},
number = {1},
doi = {10.4064/fm-107-1-47-56},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-107-1-47-56/}
}
TY - JOUR AU - Wanda Szmielew TI - Concerning the order and the semi-order of n-dimensional Euclidean space JO - Fundamenta Mathematicae PY - 1980 SP - 47 EP - 56 VL - 107 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-107-1-47-56/ DO - 10.4064/fm-107-1-47-56 LA - en ID - 10_4064_fm_107_1_47_56 ER -
Wanda Szmielew. Concerning the order and the semi-order of n-dimensional Euclidean space. Fundamenta Mathematicae, Tome 107 (1980) no. 1, pp. 47-56. doi: 10.4064/fm-107-1-47-56
Cité par Sources :